| Model Number |
BZ4212A |
| Medical Device Problem Code |
Energy Output Problem (1431)
| Health Effect - Clinical Code |
Blood Loss (2597)
| Date of Event |
08/23/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, three days after tonsillectomy, the device had inadequately sealed the inferior pole of left tonsil bed.Reoperation was initiated to coagulate the tonsil bed.The patient had 1000 cubic centimeters (cc) of blood loss.Blood transfusion was not required.The patient was sent home stable with no active bleeding.